Advances in Differential Equations

Global summability for solutions to some anisotropic elliptic systems

Francesco Leonetti and Pier Vincenzo Petricca

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the system of $N$ partial differential equations $$ \sum\limits_{i=1}^{n} D_i (a_i^\alpha (x,Du(x))) = 0, \quad x \in \Omega, \quad \alpha \in \{1,...,N\}, $$ and the boundary condition $$ u(x) = u_*(x), \quad x \in \partial\Omega. $$ We show that higher integrability of the boundary datum $u_*$ forces solutions $u$ to have higher integrability as well, provided we assume suitable ellipticity and growth conditions on $a_i^\alpha$.

Article information

Source
Adv. Differential Equations Volume 20, Number 11/12 (2015), 1165-1186.

Dates
First available in Project Euclid: 18 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.ade/1439901073

Mathematical Reviews number (MathSciNet)
MR3388895

Zentralblatt MATH identifier
1344.35033

Subjects
Primary: 35J60: Nonlinear elliptic equations 35D30: Weak solutions 35J25: Boundary value problems for second-order elliptic equations 49N60: Regularity of solutions

Citation

Leonetti, Francesco; Petricca, Pier Vincenzo. Global summability for solutions to some anisotropic elliptic systems. Adv. Differential Equations 20 (2015), no. 11/12, 1165--1186. https://projecteuclid.org/euclid.ade/1439901073.


Export citation